# SDR SWAA072235

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,987 hours, 42,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT RADIO ALTIMETER ANTENNA CUTOUT BS 450, LBL 2.  REPAIRED SKIN PER SRM.
